# SDR AALA202402131108

- Difficulty date: February 9, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 73,867 hours, 34,291 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING AILERON # 2 HINGE PIN. REPLACED HINGE PIN PER TASK CARD CARD 26C50027005.
